# SDR IPXA2021090173425

- Difficulty date: August 20, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARB292041
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING FIXED L/E FORMER LOWER ANGLE AT XOS 1084.110 IS CRACKED.REMOVED AND REPLACED CRACKED LT WING FIXED L/E FORMER LOWER ANGLE AT XOS 1184.110 IAW SRM 51-33-01. (MINOR)
